# SDR 0203009931

- Difficulty date: July 9, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- Aircraft time: 81,917 hours, 92,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in ATL, frames station 389 and 408 were found cracked at longeron 17. Repaired per EA 99-190536.
